# SDR DLL10972490

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 73392614
- Condition: Malfunctioned
- Location: Nr 3 Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 2 PACK OVHRHEAT ON TAXI OUT, SMOKE AND FUMES IN THE CABIN.  ALSO, NR 3 PACK CAN NOT BE CONTROL WITH SWITCH IN COCKPIT.  REPLACED FLOW CONTROLLED VALVE, NO HELP.  REPLACED NUMBER 3 TURBINE BYPASS VALVE.
